BibTeX record journals/siamma/HongJ24

download as .bib file

@article{DBLP:journals/siamma/HongJ24,
  author       = {Younghun Hong and
                  Sangdon Jin},
  title        = {Uniqueness and Orbital Stability of Standing Waves for the Nonlinear
                  Schr{\"{o}}dinger Equation with a Partial Confinement},
  journal      = {{SIAM} J. Math. Anal.},
  volume       = {56},
  number       = {2},
  pages        = {2714--2737},
  year         = {2024},
  url          = {https://doi.org/10.1137/22m1534705},
  doi          = {10.1137/22M1534705},
  timestamp    = {Fri, 17 May 2024 21:41:52 +0200},
  biburl       = {https://dblp.org/rec/journals/siamma/HongJ24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics